# SDR FDEA201206202283

- Difficulty date: June 20, 2012
- Submitted: June 20, 2012
- Operation: Air carrier
- Aircraft: N964FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24884
- Aircraft time: 68,411 hours, 20,650 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Part number: FX146N10429
- Part serial: BAT6198601
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1560, FRAME SPLICE CORRODED BETWEEN STR 24R AND 25R.  REMOVED CORROSION AT FRAME SPLICE STA 1560 AT STR. 24 & 25R IAW-SRM-51-10-02.  BLENDED AREA ORIG MAT .071, MAT REMAINING .034, NO ALLOWED DAMAGE ON SRM.  R & R SPLICE IAW-SRM-51-40-02, FABRICATED SPLICE PLATE ON STAM TRAV  T12/937656 AND DWG 146N042, CAT "A" MAJOR REPAIR.
